# SDR 96FDEA01346

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47836
- System (JASC): 2700 · Flight Control System
- Part: Bracket
- Part number: ARN0052516
- Condition: Cracked
- Location: R/Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM 6004   R/H WING - O/B SLAT DRIVE MECHANISM, OUTER BRKT HAS CRACK INDICATION IN FWD FLANGE FILLET RADIUS.   R/R SLAT DRIVE MECHANISM BRACKET PER MM 27-83-02.
